MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM
Model Number DIMENSION EXL WITH LM
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report smoke emitted from the uninterruptible power supply (ups) load input cable connection, which was connected to the dimension exl with lm instrument.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse found a burnt ups load output plug.The cse replaced the cord using a bypass cable.The customer performed a system check and ran quality controls (qc) which were found to be acceptable.Siemens determined that normal wear potentially contributed to the burnt ups load output plug.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that smoke and an electrical and/or plastic burning odor emitted from the uninterruptible power supply (ups) load input cable connection, which was connected to the dimension exl with lm instrument.The instrument switched off and there was no power to the main printed circuit board.The customer removed the ups power cords from both the output and input and turned the ups off.Siemens requested for the customer to unplug the instrument from the wall outlet; however, the customer was unable to identify the cord for the dimension exl with lm.The customer powered off the reagent management system (rms).There was no impact to patient testing as the customer was able to process patient samples on an alternate instrument.There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
DIMENSION EXL WITH LM
Common Device Name
DIMENSION EXL WITH LM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key17314925
Report Number2517506-2023-00159
Device Sequence Number11771423
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public00842768030024
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL WITH LM
Device Catalogue Number10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2012
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown